An algebra of pseudodifferential operators with variable analytic symbols and the well-posedness of the corresponding equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1056-1063
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a18,
author = {S. R. Umarov},
title = {An algebra of pseudodifferential operators with variable analytic symbols and the well-posedness of the corresponding equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1056--1063},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a18/}
}
TY - JOUR AU - S. R. Umarov TI - An algebra of pseudodifferential operators with variable analytic symbols and the well-posedness of the corresponding equations JO - Differencialʹnye uravneniâ PY - 1991 SP - 1056 EP - 1063 VL - 27 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_6_a18/ LA - ru ID - DE_1991_27_6_a18 ER -
%0 Journal Article %A S. R. Umarov %T An algebra of pseudodifferential operators with variable analytic symbols and the well-posedness of the corresponding equations %J Differencialʹnye uravneniâ %D 1991 %P 1056-1063 %V 27 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1991_27_6_a18/ %G ru %F DE_1991_27_6_a18
S. R. Umarov. An algebra of pseudodifferential operators with variable analytic symbols and the well-posedness of the corresponding equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1056-1063. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a18/